# SDR SWAA2023040723274

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 80,218 hours, 47,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS AFT CARGO FLOOR DAMAGED AFT CARGO PIT UNUSABLE. 12' CRACK IN CENTER OF PANEL 16' FORWARD OF DOOR.<[01] OK TO CONT PER MEL 25-16-01 SP#1B AUTH 128355;[02] R&R FLOOR BOARD IN AFT CARGO COMPARTMENT PER AMM 25-52-10
